I get the shot after every treatment, the same day the pump comes off. When I first started chemo, the shot would cause mild spasms in my lower back whenever I first sat down, but they weren't bad, and when I realized what they are, they were kind of funny. I haven't had those in several months. Occasionally I get achy/restless legs from the shot,nothing a little ibuprofen couldn't handle. Other than that, I haven't had any side effects. I've seen mentioned here that some people have been told they shouldn't be taking ibuprofen with our kind of cancer or chemo, but it was actually my oncology nurses who said to take it. They said if I didn't have a fever, I could take 3 pills "and no more" but if I have a fever, don't take anything, because they don't want the fever to be lowered in case there's an infection. If I get a fever higher than 100.5 I have to call them immediately or go to the ER if they're closed. Thanks be to God, that's only happened one time in 7+ months of chemo.
My fatigue has gotten worse with each treatment, but I just went back to work for the first time since March, and I really think the activity has helped me with the fatigue. I sit all day at work, but the walk from the parking lot to my desk is pretty long, and seems to be just the right amount of activity to help the fatigue and not make it worse.
Stage IV, ovary/appendix mets, 22/28+
Folfox/Avastin Jan 09-Feb 10
PET/CT 04/09, 09/09,07/10,12/10-NED
Avastin only Feb-Aug 10
2011-CEA rising, 1 + lymph node in pelvis